# SDR HKGA201906260021

- Difficulty date: June 20, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 44,643 hours, 61,164 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: 12007253001
- Part serial: NSN
- Condition: Corroded
- Location: Rudder
- Part time: 44,643 hours, 61,164 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER HINGE FITTING CORRODED.  LOCATED AND DRILLED NEW HINGE FITTING IAW SRM 51-40-04 REV 58. APPLIED CHEMICAL CONVERSION COATING AND PRIMER TO HOLES IAW CRM 51-21-07 REV 4.
